# SDR CALA2021052100703

- Difficulty date: May 21, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N25982
- Make and model: Boeing 787-9
- Aircraft serial: 66139
- Aircraft time: 2,698 hours, 284 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Part number: 4441295115
- Condition: Leaking
- Location: Crew Oxygen
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUE REPEAT LOW CREW O2 AND FREQUENT SERVICING REF L/P 6294900, 6314977 & 6314977 PLAN PERFORMING FIM TASK B787-A-35-10-F1-01A-421A-A  FOR CREW OXYGEN LOW MESSAGE. INSURE CREW O2 PRESSURE INDICATION SYSTEM OPERATES NORMAL. NOTE: PRIOR SERVICING- MAKE SURE BOTTLES WHERE INSTALLED AND VALVES OPENED CORRECTLY. SERVICE BOTTLES FULL PER AMM 12-15-08-00B-200A-A AND PERFORM LEAK TEST REF 35-11-00-18A-364A-A. PLEASE ADVISE TOMC OF FINDINGS AND STATUS BEFORE RELEASING FOR NEXT FLIGHT, CARRIED BY ELB PREFORMED LEAK CHECK. FOUND LEAK AT SUPPLY LINE FITTING (HARD LINE CONNECTED TO QUICK DISCONNECT LINE). SECURED FITTING AND REPLACED BOTH O2 BOTTLE DUE TO BOTH BOTTLES DEPLETING TO ZERO. OPS CHECKED  O2 SYSTEM, NO FURTHER LEAKS FOUND. REF AMM 12-15-08-00B-200A-A, 35-11-00-18A-364A-A. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1992050  SN OFF 1563 TT # 1950364  SN OFF 1563 IPC REFERENCE # IPC 35-11-00 IPC REFERENCE # IPC 35-11-00 CYLINDER, OXYGE  OFF 79-3514-9-9001 1563 ON 79-3514-9-9001 0352 PARTS CHANGE UPDATE MFG P/N OFF 4441295-115  MFG S/N OFF 01612 MFG P/N ON 4441088-115   MFG S/N ON 00144 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1950364  SN OFF 1982 CYLINDER, OXYGE  OFF 79-3514-9-9001 1982 ON 78-3514-9-9001 0144
